Publication
Title
Bite performance in clariid fishes with hypertrophied jaw adductors as deduced by bite modelling
Author
Language
English
Source (journal)
Journal of morphology. - Philadelphia, Pa
Publication
Philadelphia, Pa : 2002
ISSN
0362-2525
Volume/pages
253(2002), p. 196-205
ISI
000176593400008
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 01.05.2017
To cite this reference